You are in:Home/Publications/The beta exponential Fréchet distribution with applications

Dr. Ahmed Z. Afify :: Publications:

The beta exponential Fréchet distribution with applications
Authors: M. E. Mead;Ahmed Z. A fify;G. G. Hamedani;Indranil Ghosh
Year: 2017
Keywords: generating function;maximum likelihood; entropy;beta exponential-G family
Journal: Austrian Journal of Statistics
Volume: 46
Issue: 1
Pages: 41-63
Publisher: Austrian Society for Statistics
Local/International: International
Paper Link:
Full paper Ahmed Zakarya Mohammad Afify_2017_BExFr_AJS.pdf
Supplementary materials Not Available

We de fine and study a new generalization of the Fréchet distribution called the beta exponential Fréchet distribution. The new model includes thirty two special models. Some of its mathematical properties, including explicit expressions for the ordinary and incomplete moments, quantile and generating functions, mean residual life, mean inactivity time, order statistics and entropies are derived. The method of maximum likelihood is proposed to estimate the model parameters. A small simulation study is also reported. Two real data sets are applied to illustrate the flexibility of the proposed model compared with some nested and non-nested models.

Google ScholarAcdemia.eduResearch GateLinkedinFacebookTwitterGoogle PlusYoutubeWordpressInstagramMendeleyZoteroEvernoteORCIDScopus